Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 20 found articles
 
 
  The Modified Objective Function Method for Univex Multiobjective Variational Problems
 
 
Title: The Modified Objective Function Method for Univex Multiobjective Variational Problems
Author: Antczak, Tadeusz
Jayswal, Anurag
Jha, Shalini
Appeared in: Bulletin of the Iranian Mathematical Society
Paging: Volume 45 (2018) nr. 1 pages 267-282
Year: 2018
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 20 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands